# SDR IPXA2019122095180

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 84,962 hours, 15,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AA VERY LOUD AIR PRESSURE WHISTLE IS HEARD DURING CLIMBOUT BETWEEN 3 AND 5.5 DIFFERENTIAL. OCCURS FROM 9500 TO FL180.CREW REPORTED NOISE FROM 1L ENTRY DOOR. DOOR INSPECTED IAW AMM 52-11-00-601 REV 128.03. FOUND DOOR SEALS DIRTY. SEALS CLEANED AND LUBRICATED, OK FOR SERVICE.
